# SDR HNAA2024121801230

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,550 hours, 42,535 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG EXHAUST FUMES FROM PACKS DURING OPERATION ( P/C C/B C30 AND E6)  MEL   17DEC24  09:40  ROA  C35206  49-1  APU AUXILIARY POWER UNIT
